# SDR ASAA2025020355715

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 45,904 hours, 14,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001: EMERGENCY LIGHT BATTERY PACK M1675 FAILS CAPACITY CHECK. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY - BATTERY PACK M1675 REF AMM 33-51-06-960-805. FOUR MIG-51A TAGS INSTALLED AND REMOVED. OPS CHECK GOOD.
